# SDR VQMA202303102723

- Difficulty date: February 27, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N616RR
- Make and model: Gulstm GIV
- Aircraft serial: 1368
- Aircraft time: 9,900 hours, 5,098 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1159CE2003437
- Part serial: PPG00434
- Condition: Failed
- Location: Lh Fwd Emer. Exi
- Part time: 4,419 hours, 2,444 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

ON MONDAY, FEBRUARY 27TH 2023, GULFSTREAM G4, REGISTRATION NUMBER N616RR, SERIAL NUMBER 1368 DIVERTED TO PANC DUE TO A LH PASSENGER WINDOW OUTER PANE FAILURE.  THE FLIGHT CREW MADE THE FOLLOWING ENTRY ON AIRCRAFT MAINTENANCE LOG (AML) FORM SERIAL NUMBER M217971: SIDE WINDOW OUTER PANE FAILURE IN CLIMB.

CORRECTIVE ACTION
WORK COMPLETED BY AK MAINTENANCE TECHNICIAN BRADY MAHON (A&P#: 2768788) ON MOUNTAIN AVIATION WORK ORDER MTN-5281: REPLACED LH #1 EMERGENCY WINDOW P/N OFF: 1159CE20034-37 S/N OFF: PPG00434 INSTALLED P/N: 1159CE20034-47 S/N ON: 01429, RIGGED & LEAK TESTED SERVICEABLE. REF. GAC CRS# GR4R216M "OHC" WO* VW648502.3.1 DATED 28SEP2021 & 1159C AMM 56-22-00.
